Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Infant having fever. Antibiotics given for the redness in the ears. Rashes on the tummy and back. Allergic reaction?

hi, my 14 months old started with high temperature (39.5-40C) 5 days ago. A doctor saw her and he said her ears and throut were very red and gave her antibiotic. Yesterday she got a bit better, but today she has been very down and I found a rash con her tommy and back. What should I do?? She has taken antibiotics before, so I dont think is a reaction to it. thanks in advance for any advise
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Cardiology 's  Response
Thanks for the query
As you have mentioned it seems that she is suffering from some kind of upper respiratory tract infection, it may be viral( more common) or bacterial. Most of the viral illnesses are associated with rashes. Chances of rashes after having antibiotics is also there but not very common. So just observe for any increase in rashes or persistence of fever. If it is not improving or increasing in severity consult your doctor.
I hope this answers your query
With regards
Answered: Tue, 4 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor